# SDR 2009FA0000171

- Difficulty date: August 4, 2008
- Submitted: March 4, 2009
- Operation: General aviation
- Aircraft: N522WD
- Make and model: Cessna 425
- Aircraft serial: 4250015
- Aircraft time: 6,698 hours, 4,665 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 59411302
- Condition: Scratched
- Location: Zone 700
- Part time: 6,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED DURING SUPPLEMENTAL INSPECTION FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  LT MLG PISTON BARREL HAS DEEP SCRATCHES IAW SUPPLEMENTAL INSPECTION NR 32-10-06.  REPLACE PISTON BARREL WITH PN 5941132-8.
